# SDR AALA202302242310

- Difficulty date: February 21, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A320*
- Aircraft serial: 4898
- Aircraft time: 36,935 hours, 14,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L ARMING LEVER LOOSE. MAINTENANCE INSTALLED MISSING PIN (AALA202302242310) AND TIGHTENED ARMING LEVER HANDLE PER AMM 52-22-11. (AALA202302240452) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
